# SDR 2007UALA00663

- Difficulty date: March 5, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 18,552 hours, 8,006 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM EXFOLIATED, STA FRAME C21 TO C22, LBL 9 IN.  [SUP 05-24-07]  REMOVED AND REPAIRED DAMAGED AREA IN ACCORDANCE WITH SRM.
